# SDR WX0A2015072700063

- Difficulty date: July 24, 2015
- Submitted: July 29, 2015
- Operation: Air carrier
- Aircraft: N886GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49931
- Aircraft time: 50,102 hours, 34,972 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Clamp
- Condition: Damaged
- Location: Heat Exchanger
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

TAIL COMPARTMENT TEMP HIGH DURING CRUISE, AFTER TURNING ON AIRFOIL ANTI-ICE.  FOUND NR 1 PACK CLAMP DAMAGED AT HEAT EXCHANGER.  ITEM PLACED ON MEL 21-01 SIT 1 CAT C.  M PROCEDURE COMPLIED WITH.  PLACARDS INSTALLED.  OK TO CONTINUE IAW MEL.
